Volume 10, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A dilogarithmic formula for the Cheeger–Chern–Simons class

Johan L Dupont and Christian K Zickert

Geometry & Topology 10 (2006) 1347–1372
Bibliography
1 J Cheeger, J Simons, Differential characters and geometric invariants, from: "Geometry and topology (College Park, Md., 1983/84)", Lecture Notes in Math. 1167, Springer (1985) 50 MR827262
2 S S Chern, J Simons, Characteristic forms and geometric invariants, Ann. of Math. $(2)$ 99 (1974) 48 MR0353327
3 J L Dupont, The dilogarithm as a characteristic class for flat bundles, J. Pure Appl. Algebra 44 (1987) 137 MR885101
4 J L Dupont, Scissors congruences, group homology and characteristic classes, Nankai Tracts in Mathematics 1, World Scientific Publishing Co. (2001) MR1832859
5 J L Dupont, W Parry, C H Sah, Homology of classical Lie groups made discrete II: $H_ 2,H_3,$ and relations with scissors congruences, J. Algebra 113 (1988) 215 MR928063
6 J L Dupont, C H Sah, Scissors congruences II, J. Pure Appl. Algebra 25 (1982) 159 MR662760
7 W D Neumann, Extended Bloch group and the Cheeger–Chern–Simons class, Geom. Topol. 8 (2004) 413 MR2033484
8 W D Neumann, J Yang, Bloch invariants of hyperbolic 3–manifolds, Duke Math. J. 96 (1999) 29 MR1663915
9 W Parry, C H Sah, Third homology of $\mathrm{SL}(2,\mathbb{R})$ made discrete, J. Pure Appl. Algebra 30 (1983) 181 MR722372
10 C H Sah, Homology of classical Lie groups made discrete III, J. Pure Appl. Algebra 56 (1989) 269 MR982639